# SDR DALA2019120637117

- Difficulty date: December 2, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 81,673 hours, 37,272 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 PRESSURE PANEL OPEN FASTENER HOLE AT 5.2 INCH OB FROM +Y1292, CRACK DIRECTIONS ARE 6 AND 12 OCLOCK IN FWD CARGO COMPARTMENT (2 EA), PERFORMED SECTION 1 AS REPAIR ASPER ERA 582610-14AD REV. ORIGINAL AND PRI 582610-14 REV 0 TO 9 SEC
